Previous |  Up |  Next


Title: Linear transforms supporting circular convolution over a commutative ring with identity (English)
Author: Nessibi, M. M.
Language: English
Journal: Commentationes Mathematicae Universitatis Carolinae
ISSN: 0010-2628 (print)
ISSN: 1213-7243 (online)
Volume: 36
Issue: 2
Year: 1995
Pages: 395-400
Category: math
Summary: We consider a commutative ring $\operatorname R$ with identity and a positive integer $\operatorname N$. We characterize all the 3-tuples $(\operatorname L_1,\operatorname L_2,\operatorname L_3)$ of linear transforms over $\operatorname R^{\operatorname N}$, having the ``circular convolution'' pro\-perty, i.e\. such that $x\ast y=\operatorname L_3(\operatorname L_1 (x)\otimes \operatorname L_2 (y))$ for all $x,y \in \operatorname R^{\operatorname N}$. (English)
Keyword: circular convolution property
MSC: 13B10
MSC: 15A04
MSC: 15A33
MSC: 65T50
idZBL: Zbl 0860.15003
idMR: MR1357538
Date available: 2009-01-08T18:18:44Z
Last updated: 2012-04-30
Stable URL:
Reference: [1] Cikánek P.: SCC matice nad komutativnim okruhem.PhD-Thesis, Section 5, pp. 63-81, Brno, 1992.
Reference: [2] Hasse H.: Number Theory.Springer-Verlag, Berlin-Heidelberg-New York, 1980. Zbl 0991.11001, MR 0562104
Reference: [3] Skula L.: Linear transforms and convolution.Math. Slovaca 37:1 (1987), 9-30. Zbl 0622.65143, MR 0899012
Reference: [4] Skula L.: Linear transforms supporting circular convolution on residue class rings.Math. Slovaca 39:4 (1989), 377-390. Zbl 0778.11073, MR 1094761
Reference: [5] Nussbaumer H.T.: Fast Fourier transform and convolution algorithms.Springer-Verlag, Berlin-Heidelberg-New York, 1981. Zbl 0599.65098, MR 0606376
Reference: [6] Zarisky O., Samuel P.: Commutative Algebra.Vol. 1, 1958, D. van Nostrand, Inc., Princeton, New Jersey, London.


Files Size Format View
CommentatMathUnivCarolRetro_36-1995-2_17.pdf 181.1Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo